Alert archive / Missouri / Flash Flood Watches in 2013

Flash Flood Watch 7, NWS St. Louis, MO

June 15, 20138 counties in Illinois; 21 counties in Missouri

NWS St. Louis, MO issued this flash flood watch at Jun 15, 2013, 7:27 PM CDT for 8 counties in Illinois; 21 counties in Missouri. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 15, 2013, 7:27 PM CDT (00:27 UTC)
Expired
Jun 16, 2013, 4:01 AM CDT
In force
9 hr
Issued by
NWS St. Louis, MO
Flood severity
None
All 29 counties

Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Saint Charles County, MO, Saint Louis County, MO, Shelby County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 72 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

525 
WGUS63 KLSX 160027
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
727 PM CDT SAT JUN 15 2013

ILZ058-059-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-161400-
/O.NEW.KLSX.FF.A.0007.130616T0027Z-130616T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-
COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS
727 PM CDT SAT JUN 15 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...
  BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL...MACOUPIN IL...
  MADISON IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE MO...
  CALLAWAY MO...COLE MO...FRANKLIN MO...GASCONADE MO...KNOX 
  MO...LEWIS MO...LINCOLN MO...MARION MO...MONITEAU MO...MONROE 
  MO...MONTGOMERY MO...OSAGE MO...PIKE MO...RALLS MO...SHELBY 
  MO...ST. CHARLES MO...ST. LOUIS CITY MO...ST. LOUIS MO AND 
  WARREN MO.

* THROUGH SUNDAY MORNING

* ADDITIONAL RAINFALL FROM SLOW MOVING THUNDERSTORMS CAN BE
  EXPECTED THROUGH THE REMAINDER OF THE NIGHT. RAINFALL TOTALS
  FROM EARLIER THIS AFTERNOON ARE ON THE ORDER OF A 1 TO 3 INCHES
  WITH UP TO 4 INCHES IN ISOLATED AREAS. WHILE THUNDERSTORMS MAY
  DISSIPATE THIS EVENING...ANOTHER ROUND OF THUNDERSTORMS ARE
  EXPECTED ACROSS THE WATCH AREA LATER TONIGHT INTO SUNDAY MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TILLY
1 follow-up statement
408 
WGUS63 KLSX 160901
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
401 AM CDT SUN JUN 16 2013


ILZ058-059-095>100-MOZ018-019-026-027-034>036-041-042-047>052-
059>064-161015-
/O.CAN.KLSX.FF.A.0007.000000T0000Z-130616T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-
COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-
ST. LOUIS CITY MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS
401 AM CDT SUN JUN 16 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS
BEEN CANCELLED. ALTHOUGH THERE WILL STILL BE SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE AREA THIS MORNING IT DOES NOT APPEAR
THAT THE COVERAGE AND INTENSITY OF THE RAIN WILL BE ENOUGH TO
GENERATE FLASH FLOODING.

$$

GKS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 15, 6:19 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 15, 6:19 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT SAT JUN 15 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 150 PM CDT SAT JUN 15 2013

FOCUS TONIGHT WILL ONCE AGAIN BE POPS.

A LOT OF UNCERTAINTY REMAINS WITH HOW TSRA WILL EVOLVE THIS
AFTERNOON AND INTO TONIGHT. MUCH OF THE PLAINS REGION AND MIDWEST
ARE SCATTERED WITH NUMEROUS SFC BOUNDARIES...S/W...MCV/S OR UPPER
LOW CENTERS...NOT TO MENTION THE ONGOING CONVECTION. THE LATEST MDL
GUIDANCE ONLY SEEMS TO COMPLICATE THE ISSUE WITH A VARIETY OF SOLNS
AND NONE SEEM TO HANDLE THE CURRENT CONDITIONS VERY WELL.

THAT SAID...BELIEVE TSRA WILL CONTINUE TO DEVELOP SOMEWHERE IN THE
WRN MO/ERN KS VCTY AND MOVE NEWD LATE THIS AFTERNOON AND INTO THE
EVENING. BELIEVE MAIN FOCUS FOR TSRA WILL BE LATE THIS EVENING AND
OVERNIGHT AS THE CDFNT PUSHES EWD INTO THE REGION...SUPPORTED BY ONE
S/W OVER ERN NEB AND ANOTHER CURRENTLY OVER OK THAT FINALLY BREAKS
DOWN THE UPPER RIDGE. MDLS PROG K INDEX VALUES OF 40C OR HIGHER
OVERNIGHT ACROSS MUCH OF THE AREA. WITH A E-W ORIENTED SFC BOUNDARY
AND A SWLY TO WLY LLJ...TRAINING CELLS CAPABLE OF PRODUCING VERY
HEAVY PRECIP MAY BE POSSIBLE. GIVEN UNCERTAINTY IN STORM EVOLUTION
THIS AFTERNOON AND EVENING...DO NOT PLAN TO ISSUE A FLASH FLOOD
WATCH ATTM...BUT ONE MAY BE NEEDED IF THE ABOVE SOLN MATERIALIZES.
REGARDING SVR THREAT WITH THESE TSRA...GIVEN THE LARGE CAPE PROGD BY
MDLS AND DEEP SHEAR...ANY TSRA THAT DEVELOPS ACROSS THE AREA HAS THE
POTENTIAL OF BECOMING SVR. BELIEVE MAIN THREAT WILL BE DAMAGING
WINDS BASED ON PROGD LINEAR HODOGRAPHS. HOWEVER...ANY CELLS THAT CAN
REMAIN DISCRETE AND FORM ON/NEAR A SFC BOUNDARY...SHEAR PROFILE MAY
BE AUGMENTED ENUF TO SUPPORT SUPERCELL STRUCTURES.

AS FOR TEMPS...USED A BLEND OF MOS GUIDANCE WITH SOLNS IN CLOSE
AGREEMENT.

TILLY

.LONG TERM...(SUNDAY THROUGH NEXT SATURDAY)
ISSUED AT 256 PM CDT SAT JUN 15 2013

(SUNDAY THROUGH TUESDAY)

FOCUS ON POPS CONTINUES WITH PRECIP CHANCES FOR MUCH OF THE CWA
THRU MON.

UNFORTUNATELY...POP FORECAST FOR SUN INTO MON IS VERY CONDITIONAL
ON HOW TSRA EVOLVE OVERNIGHT TONIGHT. BELIEVE THE CDFNT WILL BE
ACROSS THE MIDDLE OF THE CWA AROUND 12Z SUN WITH ONGOING TSRA
ALONG AND ON EITHER SIDE OF THE FNT. THIS FNT SHUD CONTINUE TO
SINK SWD WITH TSRA DISSIPATING DURING THE MORNING. HAVE KEPT
FAIRLY HIGH POPS ACROSS THE SRN THIRD OF THE CWA AS THE FNT SHUD
SLOW AND/OR BECOME STATIONARY ALLOWING FOR REDEVELOPMENT DURING
THE AFTERNOON. ONE QUESTION IN THIS SOLN IS THE AREA WILL BE IN
THE WAKE OF THE UPPER LEVEL S/W AS IT MOVES EWD INTO THE OHIO
VALLEY.

MDLS SUGGEST A YOUNG MCV DEVELOPING ACROSS THE PLAINS SUN...WITH
IT FOLLOWING THE FNT SEWD REACHING THE CWA LATE SUN NIGHT INTO MON
MORNING. THIS MCV SHUD HELP SPAWN TSRA ON MON AND BE E OF THE AREA
BY MON NIGHT WITH A FAIRLY STRONG SFC RIDGE BUILDING INTO THE
AREA.

WITH NW FLOW ALOFT AND A SFC RIDGE SETTLING INTO THE REGION ON
MON NIGHT...HAVE IN GENERAL TRENDED TWD THE COOLER GUIDANCE.

(WEDNESDAY THROUGH SATURDAY)

MDLS ARE IN GENERALLY GOOD AGREEMENT THRU THE EXTD WITH AN UPPER
RIDGE GRADUALLY BUILDING INTO THE REGION BY FRI. CAN NOT RULE OUT
CHANCE OF TSRA LATE THURS AND THURS NIGHT AS THE WRMFNT LIFTS NWD
THRU THE REGION. OTHERWISE...EXPECT DRY CONDITIONS. HAVE CONTINUED
COOL TREND UNTIL FRI AS RIDGE BUILDS INTO THE AREA. LATEST MDLS
ARE A LITTLE FASTER WITH THIS THAN YESTERDAY. IF THIS TREND
CONTINUES...TEMPS FOR THURS WILL NEED TO BE RAISED.

TILLY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 615 PM CDT SAT JUN 15 2013

LARGE AREA OF RAIN WITH EMBEDDED THUNDER WILL AFFECT ALL TAF SITES
THIS EVENING. MVFR AND POSSIBLE SOME IFR CONDITIONS ARE EXPECTED
IN HEAVIER DOWNPOURS. MODELS SLOWLY SINK THE FRONT SOUTHWARD
TONIGHT...WHICH COULD KEEP SHOWERS AND STORMS AROUND ALL
NIGHT...ESPECIALLY ALONG THE I-70 CORRIDOR.

SPECIFICS FOR KSTL...
RAIN AND AT LEAST VCTS WILL AFFECT THE TERMINAL THIS EVENING...AND
PROBABLY ALL NIGHT AS A COLD FRONT SLOWLY SINKS SOUTH AND THE LOW
LEVEL JET INCREASES. MVFR CONDITIONS MAY BECOME PREDOMINANT IF
STEADY RAIN MOVES OVERHEAD.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 15, 4:16 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
416 PM CDT SAT JUN 15 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
416 PM CDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP AND CONTINUE THROUGH TONIGHT
ACROSS MUCH OF THE AREA. SOME OF THE THUNDERSTORMS THIS EVENING MAY
BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND TORNADOES ACROSS PORTIONS OF CENTRAL AND NORTHEAST
MISSOURI...AS WELL AS WEST CENTRAL ILLINOIS. LOCALLY HEAVY
RAINFALL IS LIKELY WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. STRONG
STORMS ARE POSSIBLE ON SUNDAY AND MONDAY.

THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY AND THURSDAY NIGHT...
MAINLY NORTH AND WEST OF SAINT LOUIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY
RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE..

TILLY

In the hours before

Local storm report, Jun 15, 6:51 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             MOUNT STERLING          39.98N  90.76W
06/15/2013  E0.88 INCH       BROWN              IL   TRAINED SPOTTER

            24 HR RAIN TOTAL OF 1.35 INCHES

&&

MILLER
Local storm report, Jun 15, 6:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND GST     4 SW EMDEN              39.76N  91.92W
06/15/2013  E50 MPH          SHELBY             MO   TRAINED SPOTTER

            SMALL LIMBS DOWN

&&

JPK
Local storm report, Jun 15, 7:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     MONROE CITY             38.25N  90.27W
06/15/2013  M63 MPH          MONROE             IL   MESONET

            MEASURED BY UNIVERSITY OF MISSOURI AG STATION.

&&

JPK
Local storm report, Jun 15, 7:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     FLOOD            2 W MOUNT STERLING      39.98N  90.80W
06/15/2013                   BROWN              IL   EMERGENCY MNGR

            6 INCHES OF WATER IN A LOW SPOT ON ROUTE 24.

&&

JPK
Local storm report, Jun 15, 7:23 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     4 W PHILADELPHIA        39.84N  91.81W
06/15/2013  E50 MPH          MARION             MO   TRAINED SPOTTER

            SMALL BRANCHES DOWN

&&

MILLER
Special weather statement, Jun 15, 7:24 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CDT SAT JUN 15 2013

MOZ062-160115-
FRANKLIN MO-
724 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 815
PM CDT...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEAUFORT...OR 6 MILES WEST OF UNION...MOVING
NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ST. CLAIR...
  UNION...
  WASHINGTON...
  VILLA RIDGE...
  GRAY SUMMIT...
  PARKWAY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:29 PM CDTFlash Flood WarningLSXBrown6 hr
Jun 15, 7:42 PM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 15, 8:18 PM CDTSevere Thunderstorm WarningLSXMadison42 min
Jun 15, 8:47 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison43 min
Jun 16, 1:35 AM CDTAreal Flood WarningLSXBrown12 hr

Nearby

Flash Flood Watches in Missouri, 2013Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.